Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Radio Physics and Radio Astronomy

ISSN Print: 2152-274X
ISSN Online: 2152-2758

Archives: Volume 1, 2010 to Volume 3, 2012

Radio Physics and Radio Astronomy

DOI: 10.1615/RadioPhysicsRadioAstronomy.v2.i2.100
pages 171-180

MODE BASIS DERIVATION BY USING INTEGRAL EQUATION TECHNIQUE FOR A CIRCULAR DIELECTRIC WAVEGUIDE

M. N. Legenkiy
V. Karazin National University of Kharkiv, 4 Svobody Sq., Kharkiv 61022, Ukraine

ABSTRACT

A new approach based on the integral equation technique is proposed for the mode basis derivation of a circular dielectric waveguide in free space. The mode functions and the normalizing functions have been evaluated analytically. The frequency-domain mode expansion in this basis is shown rapidly convergent. The field progress in longitudinal direction and time is described by the system of evolutionary integro-differential equations for the field expansion coefficients. Using the method of moments has shown the capacity of this system reduction to the system of differential matrix equations whose harmonic solution yields dispersion curves of a circular dielectric waveguide. The method is verified by a good agreement between the obtained dispersion curves and the values from known frequency domain solutions.